Results 1 to 9 of 9
Help please with suboxone and withdrawals...was on low dose for only a month...
  1. #1
    AH123 is offline New Member
    Join Date
    Apr 2012
    Posts
    15

    Default Help please with suboxone and withdrawals...was on low dose for only a month...

    Hello everyone, I'm a 22 year old female...I started on suboxone after a 100 mg a day habit of oxycodone immediate release. I started off with 2 mg a day, and foolishly increased to 8 mg a day...then started my taper down...I just started my taper about a week and a half ago. I only had (28) 8 mg strips, and was on them for about a month...today is my 2nd day off...and I had skipped a day in-between doses for my last dose. I began feeling withdrawals the first day I stopped the suboxone. I've read tons and tons of horror stories I'm absolutely terrified...Are these withdrawals going to get worse and last for weeks or months like everyone says? Even if I was on a pretty low dose for only a month? PLEASE someone help me, I'm absolutely terrified!!!

  2. #2
    JWBRASH is offline New Member
    Join Date
    May 2012
    Posts
    5

    Default

    hate to hear you are having wd did you do a taper or did you just stop from 8mg a day? do you have any subs left? I just started subs after same 100mg plus oxycodone habit crazy doc tried to start me on 16mg a day of suboxone but I have been taking 2mg in morning 2mg at night I worked out my taper of 25 percent reduction every 4-5 days so I will have to just see the doc once this thursday and I will have to many he will give me 60 of the 8mg I will not even need half of them cant stand these docs always shoving to much at you thats what got me in this place to start with hope you feel better soon let me know if I can help

  3. #3
    AH123 is offline New Member
    Join Date
    Apr 2012
    Posts
    15

    Default

    Hey, thanks for your response! I tapered down to maybe 1 or 2 mg. I'm not too sure I just know it was a very small piece of sub, and I don't have anymore subs to take. I just want to feel normal already = [

  4. #4
    JWBRASH is offline New Member
    Join Date
    May 2012
    Posts
    5

    Default

    dont panic hopefully somebody that knows more than me will jump on soon can you get any more suboxone? from what I have read people taper down to almost nothing in the small micro grams and they seem to do pretty well with that. I plan on doing the same if you can get more subs I would be happy to taper with you

  5. #5
    AH123 is offline New Member
    Join Date
    Apr 2012
    Posts
    15

    Default

    No, I can't get anymore = [ I'm super scared on what day 3 will bring...

  6. #6
    JWBRASH is offline New Member
    Join Date
    May 2012
    Posts
    5

    Default

    Hope you are sticking it out keep your head up

  7. #7
    Robert_325 is offline Diamond Elite
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    12,748

    Default

    Quote Originally Posted by AH123 View Post
    Hey, thanks for your response! I tapered down to maybe 1 or 2 mg. I'm not too sure I just know it was a very small piece of sub, and I don't have anymore subs to take. I just want to feel normal already = [



    Not to scare you but jumping off cold from 1-2mg of subs is going to leave you feeling like hell for probably a month. Subs are very strong and stopping abruptly from that dose is NOT the smart thing to do. You need to get more subs and I'll help you but there isn't much I can do for you if you won't get anymore meds so you can taper down properly. God bless.

  8. #8
    AH123 is offline New Member
    Join Date
    Apr 2012
    Posts
    15

    Default

    I really wish I could get more to do it properly but I can't...everyone in my town is at their patient max for prescribing suboxone...So I will keep feeling withdrawals for a month? How long does suboxone stay in your system? Today is my third day off I haven't had the yawns yet, no diarrhea, appetite is gone nothing sounds good, ate a bowl of cereal and an oatmeal creme pie yesterday that's it, after taking two benadryl, a muscle relaxer (flexiril) and taking a hot bath still woke up 4-5 times, and could NOT get comfortable. This whole lack of energy thing is killing me. I can't stand sitting around watching t.v. all day, it's driving me crazy. I'm forcing myself to get up and do things around the house, (cleaning, vacuuming, laundry, etc.) But it's SO hard just getting my body to get up and move...since I did stay on a pretty low dose, for a short period of time (only 28-30 days) you really think I'll feel withdrawals for another month? Gosh, that really really scares me. Believe me, I've ready horror stories where people are kicking, puking, major headaches, and in utter hell for weeks or months, and I'm not trying to say I'm horribly suffering, but when do the WORST of withdrawals from suboxone kick in?

  9. #9
    Robert_325 is offline Diamond Elite
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    12,748

    Default

    The LONG half life will start wearing off any day and it will worsen. One of the hardest parts of doing this cold turkey is exactly what you are describing in that you'll feel like you weigh a ton and can bearly get off the couch. It's nothing you won't survive, but you won't enjoy yourself I promise. A good muscle relaxer helps with the body aches, just plan on feeling like hell for some time. I wish that I had better news for you. I could make it lots easier on you with some medication to do a proper taper off. God bless.

Similar Threads

  1. Low dose naltrexone therepy for Suboxone PAWS
    By 11Bravo in forum Featured Drugs
    Replies: 31
    Last Post: 06-29-2017, 06:20 AM
  2. Replies: 15
    Last Post: 03-06-2015, 05:47 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22